| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.The e-5 error occurred as soon as the blood sample was absorbed.During the call on (b)(6) 2018, a back to back blood test was performed by the customer non-fasting and produced test results of hi and hi using truemetrix meter.Customer stated he had breakfast almost 2 hours ago and that he had too much syrup with his french toast.The customer's expected fasting blood glucose test result range is 80 - 140 mg/dl.Customer is on an insulin pump and stated that he tends to run high and low at times.Customer administered 12 u of humulin via insulin pump while on the call.Customer was not concerned with the result of 57 mg/dl in the meter's memory.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 06/15/2019 and open vial date is about three weeks.The meter memory was reviewed for previous test result history: (b)(6).